# SDR ZZDA2011094

- Difficulty date: January 14, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unknown
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK R1 EMERGENCY SLIDE INTEGRITY (PILOT REQUEST).  REMOVED AND REPLACED R1 DOOR SLIDE GIRT BAR LANYARD REF AMM 25-61.
